# SDR UALA2009112003611

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 42,150 hours, 16,367 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 370
- Condition: Faulty
- Location: Aft Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT L MESSAGE.  REPLACED AFT LEFT UNIT FOR UNIT FAULT.  TESTS OKAY.
